Did they know you were pregnant when you got the shot? Did you have any x-rays or tests? I would be more worried about if you got any xrays. A one time shot of dilaudid is unlikely to cause any long term damage to the developing child. Opioids are more dangerous when they are a frequent or every day thing because of dependency in the mother and child. I mean, there are women who have to have surgeries during pregnancy that cannot be avoided and they take pain meds and anesthesia and their babies are fine so dont beat yourself up about it. It is a good thing to discuss all of this with your Obstetrician. If you had any xrays during that time you were in the ER, you most certainly need to mention them and mention that you got the dilaudid as well.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 2 answers
Pregnancy - I am pregnant and I am using Atripla! Is my baby so much at risk! I am only gonna see my
Posted 3 Feb 2012 • 1 answer
Posted 6 Oct 2012 • 2 answers
Posted 21 Aug 2014 • 2 answers
Can one capsule of tetramycine harm the baby? I am 26 weeks pregnant and I took onecapsule accident?
Posted 27 Aug 2014 • 1 answer